Doctor insights on:
Side Effects Of Stopping Paxil
I have been on Paxil for 6 days 10 mg. Its causing un wanted sexual side effects. Im stopping the med. It shouldnt cause withdrawal symptoms should it?
Paxil is an ssri antidepressant approved for treatment of unipolar (as opposed to bipolar) depression as well as a variety of anxiety-spectrum conditions. It carries a relatively greater risk of medication interactions & is considered to be less safe for a developing fetus as compared to some other antidepressants. All antidepressants have risk of emergent suicidal ...Read more
Slowly taper off: You have to slowly taper off by gradally reducing the dose and reduce the frequency over few weeks. ...Read more
I suffer from anxiety and depression, Paxil does not have great reviews. Which one has less side effects, also can I stop Paxil after 2 doses of 10mg?
Tell your dr.: About your concerns and asked to be switched to an antidepressant that does not cause weight gain or have a withdrawal syndrome like Paxil for the severe sexual side effects that often accompany paxil. Talk to your doctor before you stop pa xil.There is no withdrawal at this point and would not be unless you were on it for close to a month and probably more. Best wishes. ...Read moreSee 1 more doctor answer
Can I stop 50mg Zoloft after 10 days and go back on Paxil 12.5mg CR?
I am having terrible side effects. Either from Zoloft or withdrawal from Paxil.
These are questions : for the psychiatrist who prescribed the cross-over of your anti-anxiety medications. Paxil withdrawal symptoms can be very unpleasant. Talk to your psychiatrist about safe ways of doing a cross-over without increasing your risk for Serotonin Syndrome. Medical supervision is needed when changing psychotropic medications or medication doses, as serious consequences can occur. ...Read more
I start drinking citlaropam and I have so many side effects i stop for two days now and i still feel same.My doctor gave me Paxil im scared to try it.
Need a psychiatrist: You may have a phobia to meds and experience all sorts of anxiety when taking what you need the most. A psychiatrist can deal with you more appropriately since you easily over react and she is more equiped to deal with all your issues. It is often a life long problem regarding medication phobias and side effects and the sooner you get insight to the actual issue the better you will be. ...Read more
SSRI side effects: Paxil is a typical selective serotonin reuptake inhibitor. Side effects are typically stomach upset, nausea, diarhea. These are ususally temporary as people get used to them. Some decreased libido and delayed orgasm is also common. Paxil has more withdrawal symptoms of dizziness if a day is missed. Also there are several drug interactions that are not true of other ssri. ...Read moreSee 2 more doctor answers
I take Paxil 40mg. I am ready to come off of it. How can I come off of Paxil safely and with the least amount of side effects?
Consult With MD: First and foremost, always consult with the prescribing md before making any changes to your medication regimen. Paxil (generic paroxetine) is well known to cause problems when tapering. One may experience anxiety, insomnia, and flu-like symptoms (known as discontinuation syndrome) when tapering. The key to avoid such problems is to taper slowly and to work closely with one's md. Good luck. ...Read moreSee 1 more doctor answer
Depends: Most patients do not experience side effects. For those that do, increasing the dose can lead to fear and reluctance. I always counsel patients, about to increase their medication, to recall any side effects when they started the med. They should expect the same side effects but to a lesser degree and shorter time. This occurs because the relative change in dose is smaller with each increase. ...Read more
None: If you are tolerating it and responding to it then there is nothing wrong with being on it indefinitely. There are no known long term side effects and it has been around for a long time. I usually try to stop it 1-2 years after the first episode. With recurrent episodes i recommend staying on it. ...Read more
- Talk to a doctor live online for free
- Side effects of stopping lo loestrin fe
- Side effects of stopping aricept
- What are the side effects of stopping lexapro without weaning?
- Ask a doctor a question free online
- Side effects of stopping trazodone
- Side effects of stopping creatine
- Side effects of stopping synthroid
- Side effects of paxil
- Talk to a neurologist online